# SDR AALA202301190592

- Difficulty date: January 4, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D53472104200
- Condition: Corroded
- Location: Frm 66 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM UPPER OUTBOARD SPLICE COUPLING AT FR 66 AND -Y765. MAINTENANCE REPLACED SPLICE COUPLING PER SRM 51-72-11.
